MathSciNet Relay Station
MathSciNet bibliographic data
MR1042067 (91e:60148) 60G55 (60G48 60G60)
Ivanoff, B. Gail; Merzbach, Ely Characterization of compensators for point processes on the plane. Stochastics Stochastics Rep. 29 (1990), no. 3, 395–405.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement